# SDR DHL2001807020

- Difficulty date: August 11, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT GEAR DOWN & LOCKED INDICATION INOP. NOSE GEAR DOWN & LOCKED INDICATION INOP. REMOVED AND REPLACED LT GEAR DOWN LOCK SWITCH IAW 32-60-0 OPS CHECKED GOOD. REMOVED AND REPLACED THE NOSE DOWN LOCK CANNON PLUG IAW AWM 32-1-0 & STANDARD PRACTICES 20-00-0. OPS CHECKED GOOD IAW 32-60-0.
